TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Magical Forest. Offline
Crazy Penguin Lady
I can't get enough
*********
 
Magical Forest.'s Avatar
 
Name: Hannah
Age: 27
Gender: Female
Location: UK

Posts: 2,939
Blog Entries: 676
Join Date: January 6th 2009

Feeling really sick - March 30th 2009, 09:43 AM

My doctor just prescribed me with co-codamol tablets for the pain in my shoulder, and as stated by my doctor took 2 alongside the diclofenac i'm already on.

The thing is, I never realised that co-codamol had paracetamol in. I've taken many serious overdoses of paracetamol in the past and have avoided it since.

As soon as I took the co-codamol I felt like I was going to be sick. I still feel pretty bad now. Is it possible that my body has an intolerance to paracetamol now because of the overdoses?
   
  (#2 (permalink)) Old
*Jen* Offline
keep smiling :-)
Outside, huh?
**********
 
*Jen*'s Avatar
 
Name: Jen
Age: 29
Gender: Female
Location: England

Posts: 3,668
Blog Entries: 211
Join Date: January 6th 2009

Re: Feeling really sick - March 30th 2009, 01:36 PM

I don't know it could be linked. I have taken paracetamol overdoses on a number of occassions in the past and I haven't had this problem. But it could just be one of the side effects on the medication you are taking. I have taken medications in the past for a variety of reasons and some have made me feel sick. Have you checked out the side effects? I think you should check them out. But if you continue to feel sick then it might be an idea to go back to your doctor. I hope you feel better soon :-)
   
  (#3 (permalink)) Old
Magical Forest. Offline
Crazy Penguin Lady
I can't get enough
*********
 
Magical Forest.'s Avatar
 
Name: Hannah
Age: 27
Gender: Female
Location: UK

Posts: 2,939
Blog Entries: 676
Join Date: January 6th 2009

Re: Feeling really sick - March 30th 2009, 02:27 PM

Whenever I take a regular dose of paracetamol it makes me feel terrible, I guess I'm more worried now because the painkillers actually help with the pain and would like to continue to take them.

I guess it links in with the fact that after a while my body used to make me be sick after taking too many paracetamols.
Is it that clever for it to think "oh dear, here come's paracetamol, better make sure she feels sick so she won't take any more"

x
   
  (#4 (permalink)) Old
losing touch. Offline
oh, really?..
Jeez, get a life!
***********
 
losing touch.'s Avatar
 
Age: 26
Gender: Female
Location: UK

Posts: 5,996
Blog Entries: 537
Join Date: January 8th 2009

Re: Feeling really sick - March 30th 2009, 02:38 PM

Whether you have an intolerance to paracetamol or not, co-codamol can make you feel sick. it did to me, and i'm fine with regular paracetamol. If its making you feel really bad, i'd probably stop taking it and go back to your doctor and explain your situation. I'm assuming your doctor knew about your previous overdoses when they prescribed it? so they must have thought that it wasn't any risk.

other than that, all i can suggest is to make sure you're not taking it on an empty stomach.
[i can't remember what the instructions are exactly because i was quickly moved onto stronger painkillers, because a) it was making me sick and b) it wasn't helping the pain.]


..and our dreams will break the boundaries of our fears..



   
Closed Thread

Bookmarks

Tags
feeling, sick

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.